# SDR AALA20120131AFW01

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 34,112 hours, 5,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO LEFT LOWER FUSELAGE FROM STATIONS 256.25 TO 266.50 BETWEEN STRINGERS 21 TO 24.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01-2R 6.
